New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
HRT pills causes pins and needles in my fingers.. :(
3 Replies
marsha - November 5

I am suffering from terrible pins & needles in my fingers especially at night. I have realized that it all started after starting on HRT pills. Does anyone of you here suffered the same?

 

zenT - November 9

this depends on the kind of HRT pills that you are using. i've been using norethindrone. it works well and no serious side effects so far.

 

imee - November 12

what kind of HRT pills are you using marsha? i, too believe that it depends on the HRT pills. have you tried and talk to your doctor about it?

 

liz1960 - May 14

I have just googled exactly the same and found your message. I am getting woken up with really bad pins and needles in my hands and fingers especially my right hand. I've been on patches approx 8 months.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question